# SDR UIEA200700170

- Difficulty date: April 9, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- Aircraft time: 94,846 hours, 17,103 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Bs 1240-1250
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/DECK BS 1241-1250 LBL 75-97 CLOSE-OUT PANEL NEAR TRIM AIR DUCT FOUND CRACK.  TRIM AIR DUCT CLOSE-OUT PANEL.  REPLACED AS PER SRM 53-23-29 PART IV.
